Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Increased heart rate, flutter in chest, dizziness when standing up. Should I be worried?

my resting heart rate is normally around 75 bpm but in the last month or so its been increasing to 110-130 bpm. not all the time though, it goes down, but i feel short of breath, my chest feels like its fluttering and i get dizzy if i stand up. im 25, 70kg and about 5 2 and female im relativly active. i had a heart murmur as a baby. should i be worried?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello and thanks for the query
In my opinion you must go for the Echocardiography and check for Mitral valve prolapse (MVP). You might be suffering from that as you have heart murmur and now having that kind of symptoms like tachycardia, shortness of breath and flutter. The line of treatment whether medication or surgery (Valve replacement) depend on the report of echocardiography.
Do not do any stress and hard work. Do as much your body and heart allows you. Consult your cardiologist and plan your treatment accordingly.
Best Wishes
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor